Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 5, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 6, 2019, 5:12 PM EDT for 4 counties in Kentucky. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2019, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 6, 2019, 8:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, KY, Laurel County, KY, Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 86 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:47 PM EDT | FLASH FLOOD | Brodhead, KY | WATER IN RESIDENCES AND BUSINESSES THROUGH BROADHEAD. A SWIFT RESCUE ONGOING AT HWY 1505 TO SAVE DOGS IN KENNEL. |
| Jun 6, 5:57 PM EDT | FLASH FLOOD | Brodhead, KY | REPORTS OF WATER AT A TRAILER PARK UP TO THE TRAILERS...CONFIRMED BY PICTURES FROM TRAINED SPOTTER. ALSO PICTURES OF CREEK OUT OF BANKS MAKING ROADS IMPASSABLE AND SUBMERGING VEHICLES. |
| Jun 6, 6:10 PM EDT | HEAVY RAIN 4 | 4 Nw Mount Vernon, KY | TOTAL RAINFALL FROM TODAY. |
| Jun 6, 8:30 PM EDT | FLASH FLOOD | Brodhead, KY | TALKED WITH EM IN BRODHEAD AROUND 9 PM. AN OVERVIEW OF THE FLASH FLOODING IMPACTS THAT OCCURRED DURING THE WARNING...4.5 INCHES OF RAIN WAS RECOREDED BETWEEN 4PM AND 9PM, 4 INCHES OF WHICH FELL BEFORE 630 PM. WATER WAS INSIDE 6 BUSINESSES, 1 CHURCH, AND CITY H |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404
WGUS53 KJKL 062112
FFWJKL
KYC109-125-199-203-070045-
/O.NEW.KJKL.FF.W.0005.190606T2112Z-190607T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
512 PM EDT Thu Jun 6 2019
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Northern Laurel County in south central Kentucky...
Northeastern Pulaski County in south central Kentucky...
Southern Jackson County in southeastern Kentucky...
Rockcastle County in south central Kentucky...
* Until 845 PM EDT.
* At 510 PM EDT, Doppler radar indicated slow moving thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain has already fallen and another inch more more could fall
across the warned area especially in Rockcastle County near
Brodhead, Mount Vernon, and Renfro Valley. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Mount Vernon, Carico, Donaro, Bummer, Robinet, Gum Sulphur, Bandy,
Horse Lick, Roundstone, Spiro, Wabp and Climax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots
&&
LAT...LON 3736 8456 3733 8451 3748 8445 3747 8438
3751 8436 3748 8420 3738 8414 3731 8385
3730 8388 3726 8390 3726 8394 3721 8394
3716 8399 3724 8445 3733 8460
$$
JP1 follow-up statement
053
WGUS73 KJKL 070044
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
844 PM EDT Thu Jun 6 2019
KYC109-125-199-203-070052-
/O.EXP.KJKL.FF.W.0005.000000T0000Z-190607T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Laurel KY-Pulaski KY-Jackson KY-Rockcastle KY-
844 PM EDT Thu Jun 6 2019
...THE FLASH FLOOD WARNING FOR NORTHERN LAUREL...NORTHEASTERN
PULASKI...SOUTHERN JACKSON AND ROCKCASTLE COUNTIES WILL EXPIRE AT 845
PM EDT...
The heavy rain has ended. However, high water and flooding may
continue through the evening and into the overnight. An Areal Flood
Warning has been issued to replace much of this warning.
LAT...LON 3736 8456 3733 8451 3748 8445 3747 8438
3751 8436 3748 8420 3738 8414 3731 8385
3730 8388 3726 8390 3726 8394 3721 8394
3716 8399 3724 8445 3733 8460
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 4:32 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 6, 4:32 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 432 PM EDT Thu Jun 6 2019 .SHORT TERM...(This evening through Friday night) Issued at 432 PM EDT THU JUN 6 2019 Current surface analysis shows a slow-moving cold front over Ohio and Indiana progressing southward. This front is expected to stall over Kentucky and linger through Friday. A low pressure system will also make its way towards the Tennessee Valley from the ARKLATEX region during this time. Aloft, a cutoff low will progress from the central Plains eastward towards the Tennessee Valley and lower Ohio Valley. These dynamics will keep showers in the forecast through the short term. GFS model soundings show PWATs generally between 1.7 and 1.8 inches. This, coupled with slow storm motion, will increase the threat for localized flash flooding through the start of the weekend. Furthermore, there will be sufficient instability for chances of afternoon/evening thunderstorms though Saturday as well. Present radar shows convection concentrated south of the Mountain Parkway, in the Cumberland Basin region and in southeastern Kentucky. The Hi-Res models indicate that most of the shower activity will continue in this area this evening. An uptick in showers is then expected tomorrow afternoon. With surface low pressure as well as an upper level cutoff low progressing towards the region, chances of showers will persist through Saturday morning. Lastly, high temperatures will generally be in the upper 70s, with lows in the mid 60s through the beginning of the weekend. .LONG TERM...(Saturday through Thursday) Issued at 355 PM EDT THU JUN 6 2019 Low pressure across Dixie Alley into the Tennessee Valley will keep daily shower/storm chances in the offing this weekend through Monday. Chances will peak during the afternoon and early evening as instability builds coincident with diabatic heating. However, given precipitable water values of 1.75-2" and a nearby quasi-stationary frontal boundary along with upper level cyclonic flow, cannot rule out a shower or storm at any time. Deep layer shear looks a little better for Sunday, pushing 20-25 knots, perhaps allowing for slightly more organized convection compared to Saturday. The much greater threat will be for training storms and repeated rounds of moderate to heavy rainfall, thus leading to possible high water issues. Given the convective nature of this precipitation and isolated nature of any flooding problems, will continue to hold off on the issuance of any headlines at this time. Monday will bring another widespread dose of rainfall to eastern Kentucky as a cool front approaches, courtesy of a northern stream trough phasing with the now open southern originating wave. Surface ridging building in from the north should bring drier conditions for Tuesday. Introduced PoPs for Wednesday as models show some consistency on a northern stream wave drawing north at least some moisture. Differences then begin to arise as to how much northern stream troughing can dig across the region, versus how fast western CONUS ridging can spread east. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 225 PM EDT THU JUN 6 2019 With a surface cold front over northern Kentucky moving south, shower activity has increased this afternoon in the southern portion of the state. With the decline of daytime heating, expecting thunderstorm chances to dwindle into the evening. However, the front is expected to stall over southern Kentucky by tomorrow morning, keeping chances of showers area-wide through the end of the TAF period. Included VCTS for SME and LOZ sites since these are currently experiencing thunderstorms. But, it is possible for JKL to see VCTS later this afternoon. Did keep mention of at least VCSH for all other TAF sites through this evening. Lowering VIS is also possible in the heavier showers and storms. The other concern will be lowering CIGs to MVFR towards dawn. Also, uncertainty exists if CIGs will recover tomorrow afternoon for areas south of the Mountain Parkway. However, confidence is increasing that VFR conditions will return for areas in the far north by tomorrow afternoon. Lastly, winds will be light and variable through this afternoon, with higher winds expected in thunderstorms. Winds will then be calm overnight before they become more easterly and increase to be around 5 knots tomorrow afternoon. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CGAL LONG TERM...GUSEMAN AVIATION...CGAL
Hazardous weather outlook, Jun 6, 4:01 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 401 PM EDT Thu Jun 6 2019 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-072315- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 401 PM EDT Thu Jun 6 2019 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Late this Afternoon through Tonight. Thunderstorms are expected late this afternoon through this evening. Some storms may produce heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible at times from Friday through Monday. Any storms that develop during this time could produce locally heavy rainfall leading to a flash flood threat. Thunderstorms will be possible again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any flooding. CGAL/GUSEMAN
In the hours before
Local storm report, Jun 6, 12:01 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1201 PM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 4 SW CAMPTON 37.69N 83.60W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE DOWN ON SANDY RIDGE ROAD.
&&
TBREWERLocal storm report, Jun 6, 12:35 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1235 PM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 ESE TALBERT 37.41N 83.42W
06/05/2019 M1.00 INCH BREATHITT KY TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
TBREWERLocal storm report, Jun 6, 1:15 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
115 PM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL SEBASTIAN'S BRANCH 37.44N 83.47W
06/05/2019 M1.00 INCH BREATHITT KY PUBLIC
TIME ESTIMATED BY RADAR.
&&
TBREWERLocal storm report, Jun 6, 1:20 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
120 PM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL TOLIVER 37.81N 83.46W
06/05/2019 E1.75 INCH WOLFE KY NWS EMPLOYEE
TIME ESTIMATED BY RADAR.
0616 PM HAIL 1 NW TRENT 37.78N 83.47W
06/05/2019 E2.00 INCH WOLFE KY 911 CALL CENTER
REPORT ON GOSNEYVILLE RD.
0621 PM HAIL HAZEL GREEN 37.80N 83.42W
06/05/2019 E2.00 INCH WOLFE KY PUBLIC
TIME OF THE EVENT IS RADAR ESTIMATED.
0623 PM HAIL HELECHAWA 37.77N 83.34W
06/05/2019 E1.25 INCH WOLFE KY PUBLIC
0625 PM HAIL POLKSVILLE 38.14N 83.66W
06/05/2019 E1.75 INCH BATH KY PUBLIC
0629 PM TSTM WND DMG HAZEL GREEN 37.80N 83.42W
06/05/2019 WOLFE KY 911 CALL CENTER
2 LARGE TREES DOWN ON STAMPER BRANCH RD.
0635 PM TSTM WND DMG 3 S SALT LICK 38.08N 83.62W
06/05/2019 BATH KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 211.
0647 PM HAIL 2 S ASHERS FORK 36.98N 83.59W
06/05/2019 M1.00 INCH CLAY KY PUBLIC
0702 PM HAIL 1 NE EUGENE 37.69N 83.17W
06/05/2019 E0.75 INCH MAGOFFIN KY TRAINED SPOTTER
0715 PM TSTM WND DMG 3 S WRIGLEY 37.97N 83.27W
06/05/2019 MORGAN KY 911 CALL CENTER
TREE DOWN ABOUT 3 MILES SOUTH OF HIGHWAY 711.
0746 PM TSTM WND DMG TURKEY 37.48N 83.51W
06/05/2019 BREATHITT KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 30 WEST JUST PAST HIGHLAND TURNER
ELEMENTARY SCHOOL.
0811 PM HAIL SEBASTIAN'S BRANCH 37.44N 83.47W
06/05/2019 M1.00 INCH BREATHITT KY PUBLIC
TIME ESTIMATED BY RADAR.
0820 PM HAIL 2 ESE TALBERT 37.41N 83.42W
06/05/2019 M1.00 INCH BREATHITT KY TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0910 PM TSTM WND DMG 2 N JUDY 38.16N 83.96W
06/05/2019 MONTGOMERY KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ON CECIL PIKE ROAD OFF HWY 11.
0914 PM TSTM WND DMG 5 SW OWINGSVILLE 38.09N 83.83W
06/05/2019 BATH KY DEPT OF HIGHWAYS
LARGE TREE DOWN ON SUGAR GROVE ROAD NEAR STEPSTONE.
0929 PM TSTM WND DMG 2 NNW YOUNG SPRINGS 38.09N 83.62W
06/05/2019 BATH KY 911 CALL CENTER
TREE DOWN AT A RESIDENCE OFF OF HIGHWAY 211.
0930 PM HEAVY RAIN OWINGSVILLE 38.14N 83.76W
06/05/2019 M1.00 INCH BATH KY EMERGENCY MNGR
1 INCH OF RAIN MEASURED IN 15 MINS AS LINE OF STORMS
MOVED OVER. ALSO HAD 28 MPH PEAK WINDS.
0935 PM TSTM WND DMG 5 E MOREHEAD 38.18N 83.36W
06/05/2019 ROWAN KY TRAINED SPOTTER
TREE DOWN OFF OF CHRISTY CREEK ROAD.
0954 PM TSTM WND DMG WEST LIBERTY 37.91N 83.27W
06/05/2019 MORGAN KY 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY INCLUDING ON MAIN
STREET, HIGHWAY 519, AND HIGHWAY 191.
1017 PM TSTM WND DMG ROGERS 37.74N 83.64W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE DOWN ON A CABIN NEAR ROGERS.
1020 PM TSTM WND DMG TRENT 37.77N 83.46W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE ON HWY 191. TIME ESTIMATED BY RADAR.
1023 PM TSTM WND DMG 4 SW CAMPTON 37.69N 83.60W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE DOWN ON SANDY RIDGE ROAD. TIME ESTIMATED BY RADAR.
1135 PM HEAVY RAIN 5 SW JACKSON 37.51N 83.45W
06/05/2019 M2.00 INCH BREATHITT KY PUBLIC
RECEIVED 2 INCHES OF RAIN IN BETWEEN 1102 AND 1135 PM.
ALSO REPORTED SEVERAL SMALL MUDSLIDES AROUND THE AREA,
INCLUDING ON HIGHLAND ROAD/HWY 2469.
0540 AM HEAVY RAIN 2 SW HADDIX 37.47N 83.37W
06/06/2019 E0.00 INCH BREATHITT KY DEPT OF HIGHWAYS
ROCK SLIDE ON HIGHWAY 1110 BETWEEN MILE MARKER 11 AND 12.
THIS IS 1 MILE FROM THE INTERSECTION OF HIGHWAY 397.
&&
JCGLocal storm report, Jun 6, 2:19 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
219 PM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND DMG 1 SSW HENDRICKS 37.68N 83.13W
06/05/2019 MAGOFFIN KY NWS EMPLOYEE
LARGE LIMBS DOWN ALONG HIGHWAY 30.
&&
JCGLocal storm report, Jun 6, 2:29 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
229 PM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL TOLIVER 37.81N 83.46W
06/05/2019 E1.75 INCH WOLFE KY NWS EMPLOYEE
TIME ESTIMATED BY RADAR.
0616 PM HAIL 1 NW TRENT 37.78N 83.47W
06/05/2019 E2.00 INCH WOLFE KY 911 CALL CENTER
REPORT ON GOSNEYVILLE RD.
0621 PM HAIL HAZEL GREEN 37.80N 83.42W
06/05/2019 E2.00 INCH WOLFE KY PUBLIC
TIME OF THE EVENT IS RADAR ESTIMATED.
0623 PM HAIL HELECHAWA 37.77N 83.34W
06/05/2019 E1.25 INCH WOLFE KY PUBLIC
0625 PM HAIL POLKSVILLE 38.14N 83.66W
06/05/2019 E1.75 INCH BATH KY PUBLIC
0629 PM TSTM WND DMG HAZEL GREEN 37.80N 83.42W
06/05/2019 WOLFE KY 911 CALL CENTER
2 LARGE TREES DOWN ON STAMPER BRANCH RD.
0635 PM TSTM WND DMG 3 S SALT LICK 38.08N 83.62W
06/05/2019 BATH KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 211.
0647 PM HAIL 2 S ASHERS FORK 36.98N 83.59W
06/05/2019 M1.00 INCH CLAY KY PUBLIC
0702 PM HAIL 1 NE EUGENE 37.69N 83.17W
06/05/2019 E0.75 INCH MAGOFFIN KY TRAINED SPOTTER
0709 PM TSTM WND DMG 1 SSW HENDRICKS 37.68N 83.13W
06/05/2019 MAGOFFIN KY NWS EMPLOYEE
LARGE LIMBS DOWN ALONG HIGHWAY 30.
0715 PM TSTM WND DMG 3 S WRIGLEY 37.97N 83.27W
06/05/2019 MORGAN KY 911 CALL CENTER
TREE DOWN ABOUT 3 MILES SOUTH OF HIGHWAY 711.
0746 PM TSTM WND DMG TURKEY 37.48N 83.51W
06/05/2019 BREATHITT KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 30 WEST JUST PAST HIGHLAND TURNER
ELEMENTARY SCHOOL.
0811 PM HAIL SEBASTIAN'S BRANCH 37.44N 83.47W
06/05/2019 M1.00 INCH BREATHITT KY PUBLIC
TIME ESTIMATED BY RADAR.
0820 PM HAIL 2 ESE TALBERT 37.41N 83.42W
06/05/2019 M1.00 INCH BREATHITT KY TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0910 PM TSTM WND DMG 2 N JUDY 38.16N 83.96W
06/05/2019 MONTGOMERY KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ON CECIL PIKE ROAD OFF HWY 11.
0914 PM TSTM WND DMG 5 SW OWINGSVILLE 38.09N 83.83W
06/05/2019 BATH KY DEPT OF HIGHWAYS
LARGE TREE DOWN ON SUGAR GROVE ROAD NEAR STEPSTONE.
0929 PM TSTM WND DMG 2 NNW YOUNG SPRINGS 38.09N 83.62W
06/05/2019 BATH KY 911 CALL CENTER
TREE DOWN AT A RESIDENCE OFF OF HIGHWAY 211.
0930 PM HEAVY RAIN OWINGSVILLE 38.14N 83.76W
06/05/2019 M1.00 INCH BATH KY EMERGENCY MNGR
1 INCH OF RAIN MEASURED IN 15 MINS AS LINE OF STORMS
MOVED OVER. ALSO HAD 28 MPH PEAK WINDS.
0935 PM TSTM WND DMG 5 E MOREHEAD 38.18N 83.36W
06/05/2019 ROWAN KY TRAINED SPOTTER
TREE DOWN OFF OF CHRISTY CREEK ROAD.
0954 PM TSTM WND DMG WEST LIBERTY 37.91N 83.27W
06/05/2019 MORGAN KY 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY INCLUDING ON MAIN
STREET, HIGHWAY 519, AND HIGHWAY 191.
1017 PM TSTM WND DMG ROGERS 37.74N 83.64W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE DOWN ON A CABIN NEAR ROGERS.
1020 PM TSTM WND DMG TRENT 37.77N 83.46W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE ON HWY 191. TIME ESTIMATED BY RADAR.
1023 PM TSTM WND DMG 4 SW CAMPTON 37.69N 83.60W
06/05/2019 WOLFE KY 911 CALL CENTER
TREE DOWN ON SANDY RIDGE ROAD. TIME ESTIMATED BY RADAR.
1135 PM HEAVY RAIN 5 SW JACKSON 37.51N 83.45W
06/05/2019 M2.00 INCH BREATHITT KY PUBLIC
RECEIVED 2 INCHES OF RAIN IN BETWEEN 1102 AND 1135 PM.
ALSO REPORTED SEVERAL SMALL MUDSLIDES AROUND THE AREA,
INCLUDING ON HIGHLAND ROAD/HWY 2469.
0540 AM HEAVY RAIN 2 SW HADDIX 37.47N 83.37W
06/06/2019 E0.00 INCH BREATHITT KY DEPT OF HIGHWAYS
ROCK SLIDE ON HIGHWAY 1110 BETWEEN MILE MARKER 11 AND 12.
THIS IS 1 MILE FROM THE INTERSECTION OF HIGHWAY 397.
&&
JCGThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:04 PM EDT | Special Weather Statement | JKL | Breathitt | 26 min |
| Jun 5, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Perry | 35 min |
| Jun 5, 8:15 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 45 min |
| Jun 5, 8:33 PM EDT | Special Weather Statement | JKL | Floyd | 42 min |
| Jun 5, 8:39 PM EDT | Special Weather Statement | JKL | Knott | 51 min |
| Jun 5, 8:41 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 34 min |
| Jun 5, 8:52 PM EDT | Special Weather Statement | JKL | Owsley | 53 min |
| Jun 5, 9:02 PM EDT | Special Weather Statement | JKL | Rowan | 43 min |
| Jun 5, 9:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 38 min |
| Jun 5, 9:10 PM EDT | Special Weather Statement | JKL | Bath | 50 min |
| Jun 5, 9:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath | 28 min |
| Jun 5, 9:20 PM EDT | Special Weather Statement | JKL | Rowan | 40 min |
| Jun 5, 9:29 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Powell and 2 more | 31 min |
| Jun 5, 9:52 PM EDT | Special Weather Statement | JKL | Estill, Lee, Wolfe | 23 min |
| Jun 5, 9:58 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 47 min |
| Jun 5, 10:02 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 3 more | 3 hr |
| Jun 5, 10:17 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Wolfe | 43 min |
| Jun 5, 10:30 PM EDT | Special Weather Statement | JKL | Floyd, Johnson, Magoffin, Martin | 45 min |
| Jun 5, 10:43 PM EDT | Special Weather Statement | JKL | Jackson, Lee, Owsley | 47 min |
| Jun 5, 10:57 PM EDT | Special Weather Statement | JKL | Breathitt | 33 min |
| Jun 5, 11:14 PM EDT | Areal Flood Advisory | JKL | Breathitt, Jackson, Lee, Owsley | 3 hr |
| Jun 6, 12:31 AM EDT | Special Weather Statement | JKL | Perry | 44 min |
| Jun 6, 4:19 PM EDT | Areal Flood Advisory | JKL | Wayne | 3 hr |
| Jun 6, 4:29 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Rockcastle | 4 hr |
| Jun 6, 5:27 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Pike | 4 hr |
| Jun 6, 5:33 PM EDT | Flash Flood Warning | JKL | Floyd, Letcher, Pike | 3 hr |
| Jun 6, 6:10 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Pike | 4 hr |
| Jun 6, 6:12 PM EDT | Areal Flood Advisory | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 3 hr |
| Jun 6, 6:30 PM EDT | Flash Flood Warning | JKL | Estill, Lee, Menifee, Powell, Wolfe | 3 hr |
| Jun 6, 6:47 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 3 hr |
| Jun 6, 7:08 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 4 hr |
| Jun 6, 7:21 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.